Duke Mathematical Journal

Complex Hénon mappings in $\mathbb{C}^2$ and Fatou-Bieberbach domains

John Erik Fornæss and Nessim Sibony

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 65, Number 2 (1992), 345-380.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32H50: Iteration problems


Fornæss, John Erik; Sibony, Nessim. Complex Hénon mappings in ℂ 2 and Fatou-Bieberbach domains. Duke Math. J. 65 (1992), no. 2, 345--380. doi:10.1215/S0012-7094-92-06515-X. http://projecteuclid.org/euclid.dmj/1077295140.

Export citation


  • [BC] M. Benedicks and L. Carleson, The dynamics of the Hénon map, preprint.
  • [Br] H. Brolin, Invariant sets under iteration of rational functions, Ark. Mat. 6 (1965), 103–144 (1965).
  • [BS1] E. Bedford and J. Smillie, Polynomial diffeomorphisms of $\mathbb{C}^{2}$: currents, equilibrium, measure, and hyperbolicity, preprint.
  • [BS2] E. Bedford and J. Smillie, Fatou-Bieberbach domains arising from polynomial automorphisms, preprint.
  • [Ca] L. Carleson, Selected problems on exceptional sets, Van Nostrand Mathematical Studies, No. 13, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1967.
  • [De] R. Devaney, An introduction to chaotic dynamical systems, Addison-Wesley Studies in Nonlinearity, Addison-Wesley Publishing Company Advanced Book Program, Redwood City, California, 1989.
  • [Do] A. Douady, Systèmes dynamiques holomorphes, Bourbaki seminar, Vol. 1982/83, Astérisque, vol. 105-106, Soc. Math. France, Paris, 1983, pp. 39–63.
  • [FM] S. Friedland and J. Milnor, Dynamical properties of plane polynomial automorphisms, Ergodic Theory Dynam. Systems 9 (1989), no. 1, 67–99.
  • [FS] J. E. Fornæss and N. Sibony, Increasing sequences of complex manifolds, Math. Ann. 255 (1981), no. 3, 351–360.
  • [He] M. Herman, Recent results on some open questions on Siegel's linearization, preprint.
  • [HO] J. H. Hubbard and R. Oberste-Vorth, Hénon mappings in the complex domain, preprint.
  • [Hö] L. Hörmander, The analysis of linear partial differential operators. II, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 257, Springer-Verlag, Berlin, 1983.
  • [Hu] J. H. Hubbard, The Hénon mapping in the complex domain, Chaotic dynamics and fractals (Atlanta, Ga., 1985) eds. M. F. Barnsely and S. G. Demko, Notes Rep. Math. Sci. Engrg., vol. 2, Academic Press, Orlando, Florida, 1986, pp. 101–111.
  • [Le1] P. Lelong, Fonctions entières ($n$ variables) et fonctions plurisousharmoniques d'ordre fini dans $C\sp{n}$, J. Analyse Math. 12 (1964), 365–407.
  • [Le2] P. Lelong, Fonctions plurisousharmoniques et formes différentielles positives, Gordon & Breach, Paris, 1968.
  • [LV] O. Lehto and K. I. Virtanen, Quasikonforme Abbildungen, Die Grundlehren der math. Wiss. in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Band, Springer-Verlag, Berlin, 1965.
  • [MSS] R. Mañé, P. Sad, and D. Sullivan, On the dynamics of rational maps, Ann. Sci. École Norm. Sup. (4) 16 (1983), no. 2, 193–217.
  • [MV] L. Mora and M. Viana, Abundance of strange attractors, preprint.
  • [Sh] M. Shub, Global stability of dynamical systems, Springer-Verlag, New York, 1987.
  • [Si] N. Sibony, Quelques problèmes de prolongement de courants en analyse complexe, Duke Math. J. 52 (1985), no. 1, 157–197.
  • [Siu] Y. T. Siu, Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27 (1974), 53–156.
  • [Sk1] H. Skoda, Sous-ensembles analytiques d'ordre fini ou infini dans ${\bf C}\sp{n}$, Bull. Soc. Math. France 100 (1972), 353–408.
  • [Sk2] H. Skoda, Prolongement des courants, positifs, fermés de masse finie, Invent. Math. 66 (1982), no. 3, 361–376.
  • [Sl] Z. Slodkowski, Holomorphic motions and polynomial hulls, preprint.
  • [ST] D. Sullivan and W. Thurston, Extending holomorphic motions, Acta Math. 157 (1986), no. 3-4, 243–257.
  • [Su1] D. Sullivan, Quasiconformal homeomorphisms and dynamics. I. Solution of the Fatou-Julia problem on wandering domains, Ann. of Math. (2) 122 (1985), no. 3, 401–418.
  • [Su2] D. Sullivan, Conformal dynamical systems, Geometric dynamics (Rio de Janeiro, 1981), Lecture Notes in Math., vol. 1007, Springer, Berlin, 1983, pp. 725–752.
  • [Ts] M. Tsuji, Potential theory in modern function theory, Maruzen Co. Ltd., Tokyo, 1959.